Electron. J. Diff. Eqns., Vol. 2005(2005), No. 66, pp. 1-14.

Cone-valued impulsive differential and integrodifferential inequalities

Sam Olatunji Ale, Benjamin Oyediran Oyelami, Maligie S. Sesay

In this paper, we present impulsive analogues of the Gronwall-Bellman inequalities. Conditions for the existence of maximal solutions of some integrodifferential equations are obtained by finding upper bounds for these inequalities. Using monotone iterative techniques and a fixed point theorem, we obtained a priori estimates for the inequalities.

Submitted February 7, 2005. Published June 23,2005.
Math Subject Classifications: 34A37.
Key Words: Strict set contraction; monotone iterations techniques; measure of non-compactness; maximal solutions

Show me the PDF file (227K), TEX file, and other files for this article.

Sam Olatunji Ale
National Mathematical Centre
Abuja, Nigeria
email: samalenmc@yahoo.com
Benjamin Oyediran Oyelami
National Mathematical Centre
Abuja, Nigeria
email: boyelami2000@yahoo.com
Maligie S. Sesay
Mathematical Sciences Programme
Abubakar Tafawa Balewa University
Bauchi, Nigeria
email: ms_sesay@yahoo.com

Return to the EJDE web page